Maps on positive definite operators preserving the quantum χ2α-divergenceChen, H.-Y., Geher, G. P., Liu, C.-N., Molnár, L., Virosztek, D. and Wong, N.-C. (2017) Maps on positive definite operators preserving the quantum χ2α-divergence. Letters in Mathematical Physics, 107 (12). pp. 2267-2290. ISSN 0377-9017 Full text not archived in this repository. It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing. To link to this item DOI: 10.1007/s11005-017-0989-0 Abstract/SummaryWe describe the structure of all bijective maps on the cone of positive definite operators acting on a finite and at least two-dimensional complex Hilbert space which preserve the quantum χ2αχα2 -divergence for some α∈[0,1]α∈[0,1] . We prove that any such transformation is necessarily implemented by either a unitary or an antiunitary operator. Similar results concerning maps on the cone of positive semidefinite operators as well as on the set of all density operators are also derived.
Altmetric Deposit Details University Staff: Request a correction | Centaur Editors: Update this record |